# SDR REXA201000044

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 16,754 hours, 14,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEATED L PACK HI PRESS CAUTION MSG AFTER BLEED TRANSFER PROCEDURE.  PERFORMED OPS CHECK OF LT & RT PACKS IAW AMM 21-60-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
